Communications in Mathematical Physics

On mod $2$ and higher elliptic genera

Kefeng Liu

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 149, Number 1 (1992), 71-95.

Dates
First available in Project Euclid: 28 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1104251139

Mathematical Reviews number (MathSciNet)
MR1182411

Zentralblatt MATH identifier
0763.58026

Subjects
Primary: 57R20: Characteristic classes and numbers
Secondary: 11F11: Holomorphic modular forms of integral weight 58G10

Citation

Liu, Kefeng. On mod $2$ and higher elliptic genera. Comm. Math. Phys. 149 (1992), no. 1, 71--95. https://projecteuclid.org/euclid.cmp/1104251139


Export citation